# SDR SWIA95777

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2702Z
- Make and model: Swrngn SA227AC
- Aircraft serial: AC669
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT RETRACT.  JACKED A/C AND OPS CHECKED LANDING GEAR SYSTEM.  ONLY FOUND FAULT WITH THE LT MAIN LANDING GEAR NOT FULLY ENGAGING IN UPLOCK HOOK.  ADJUSTED LT MAIN ACTUATORS AS PER MM 32-00-00, ADJUST AND TEST OPS CKS GOOD AT THIS TIME.
